# SDR SWIA97997

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATTEMPTED TO RETRACT LANDING GEAR, BOTH A AND B RED LIGHTS REMAINED ON FOR RIGHT MAIN GEAR.  CYCLED GEAR AND ALL GREEN AND RED LIGHTS FOR RIGHT GEAR REMAINED ON.  RETURNED TO LAX FOUND OUTBOARD RIGHT MAIN LANDING GEAR DOOR HINGE BROKEN.  REPLACED HINGE WITH NEW UNIT AND SWUNG LANDING GEAR.  OPS CHECKS GOOD.
